I had sex with my boyfriend on the 7th of June a couple of days after my period and he did withdrew but because we didn't want to risk anything I took the ContraplanII the next day lass than 24hrs.Fast forward to the 12th of June,5 June we had sex again and used condom but for some reason the condom bust and he came inside me.Though it is not recommended I had to
take the contraplanII that day,so I took it twice in a week.On both occasions I had the usual effects. A week and some days later I started spotting and it went for about 5 days.Now that my normal period is due,I'm having a serious pain lower left side of my abdomen and for a moment yesterday I felt nauseous . could this mean I might be pregnant or they are still the side effects of the ContraplanII.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.